# SDR DHL2008807522

- Difficulty date: May 1, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE EXISTING REPAIR AT FUSELAGE STA 1260 LONGERON 31L TO 29L WITH A PERMANENT TYPE REPAIR PER SRM OR APPROVED DATA.  INDICATE TYPE OF REPAIR, REINSPECTION INTERVAL AND NEXT REQUIRED INSPECTION (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1,4,5.  REMOVED EXISTING REPAIR NOT ACCORDING TO SRM IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.125") FILLER (AL7075T6 0.100") AND (2EA) INTERNAL FINGER DOUBLER (AL7075T6 0.050") IAW SRM 53-2-1 FIG 7 SHEET 1, 4, 5, SRM 53-4-1 FIG 17A SHEET 1 ITEM "C".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 4, 5, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A CLASS 1 REPAIR (PERMANENT) INITIAL INSP: 4.000 LANDING CYCLES, REPETITIVE: 4.000 LANDING CYCLES, REPLACEMENT: N/A, METHOD: EXT VISUAL, NEXT INSP: 32448 LANDING CYCLES IAW SRM 53-2-1 FIG. 5 TR# 53-190 DATE 09-20-03
